Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

JONNY!

Veteran Member
  • Total Reviews

    0
  • Content Count

    85
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About JONNY!

  • Rank
    Junior Member

Profile Information

  • Gender
    Male
  • Location
    UK

Recent Profile Visitors

1034 profile views
  1. I was looking through various websites on blushing and flushing which ive been suffering from recently, and i've found this page - http://www.esfbchannel.com/treatments/ets.php To me the treatments they have outlined here look very attractive, particularly the reversible ones. I really really want to find out more about whether these are viable options for me, as i am still only 17. That link is part of a whole website dedicated to Facial flushing and hyperhidrosis. http://www.esfbchannel.com
  2. i went out and bought these Natracalm things today from Boots. Ive taken one pill and my skin seem to flush when i was with my friends about an hour after popping it. Will it maybe take a while to take an effect? Im still going to keep trying them anyways. Is it a good idea to take these along with beta blockers? hmm....i just want to find something that works
  3. hmmm this sounds very interesting....are you sure this product has had such a massive effect on you so quickly? What exactly was your problem before?..like what caused the flashes? I would love to know more about this!
  4. IF you've read my other posts you'll see that after taking accutane a few months ago ive been suffering with very bad flushing/blushing which has started to affect my confidence etc etc etc... I went to my doctor and she hadnt really heard of what i was talking about, but mentioned beta blockers and said she would call me back when she looked into it. Anyway she called back and gave me a prescription for Propranolol. Has anyone else tried this? It's supposed to reduce anxiety and flushing, but
  5. however, does social anxiety and flushing necessarily = rosacea? i found on this webpage in the NHS website - 'Teenagers usually grow out of blushing, when it has been caused by anxiety, nervousness and hormonal activity.' http://www.nhsdirect.nhs.uk/articles/artic...;sectionId=9759 is this true also?
  6. come on guys jump along to the Rosacea & facial redness forum! its a bundle of laughs but we could do with more people to make it even better!
  7. come on guys jump along to the Rosacea & facial redness forum! its a bundle of laughs but we could do with more people to make it even better!
  8. ok so since i stopped tane about 3 or 4 months ago ive developed uncontrollable blushing/flushing (it actually started about a month or 2 before the end of my course). Basically anything can trigger a huge facial flush - which leaves my face bright red for a few minutes... - becoming embarassed at something - simply talking to someone (even when not embarassed) - sometimes i become really nervous about a situation where i could maybe blush such as sitting round the lunch table at school - where
  9. glad to hear something workss! do you think that your blushing/flushing was directly related to taking roaccutane?
  10. Yo guys! More people need to use the other message board; 'Rosacea and Facial Redness'! It has hardly ever has any viewers, and posters are even rarer! Come on guys!
  11. it will make flushing worse. it gave me flushing when i never used to have this problem....
  12. I'm another one with the exact same problems described by the other people here.... ive been off tane for 2-3 months now and my face goes bright red at even the most slightly embarassing situations....its absolutely horrendous. Made 100 times worse if some fucking arsehole feels the need to point it out to you when it happens. At first it didn't bother me...now i'm afraid to say it is completely fucking with my head and ruining my confidence that i was starting to regain after getting rid of acn
  13. Hi guys, i finished tane about 2 weeks ago, and was reasonably happy with the results, but in the last couple of days, all around my mouth, chin and like at the corner of my nose these tiny little raised bumps have started to form. I also am getting a few little spots/bumps around my eyes that are sometimes itchy. I'm still not too sure what they are tbh...at first i thought it was a shaving rash but i dont think that is the case. Are there ever any problems when people immediately come of tane?
  14. i just finished tane about 2 weeks ago..and recently i've got tonnes of little spots around my mouth, and quite a few in random places around my eyes :S :S it kinda sucks cos the rest of my face is pretty clear
  15. Hi guys! I was on tane for 4 months, and the results i have to say are not bad...not perfect like i hoped but ok. Anyways, basically at the moment my skin is very fragile/dry and tender. For example i just played a rugby match and it looks like ive been in a huge figh t- im cut everywhere! When does the skin return to normal thicknesS? Look forward to hearing your responses! xx
×